Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 169, NWS Lincoln, IL

June 21, 2008Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2008, 5:32 PM CDT for Crawford County, Jasper County, Illinois. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2008, 5:32 PM CDT (22:32 UTC)
Expired
Jun 21, 2008, 6:15 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Crawford County, IL, Jasper County, IL

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:41 PM CDTHAIL 0.75Newton, IL
Jun 21, 5:55 PM CDTHAIL 13 Ne Newton, ILAT SAM PARR STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 212232
SVRILX
ILC033-079-212315-
/O.NEW.KILX.SV.W.0169.080621T2232Z-080621T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT SAT JUN 21 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 615 PM CDT.

* AT 532 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTHWEST OF NEWTON...AND WAS MOVING SOUTHEAST AT 19 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...
  WILLOW HILL...
  STE. MARIE...
  OBLONG...
  WEST LIBERTY...
  HARDINVILLE...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

THIS WARNING REPLACES THE EARLIER WARNING FOR JASPER AND CRAWFORD 
COUNTIES THAT EXPIRED AT 530 PM CDT.

LAT...LON 3909 8797 3886 8778 3886 8817 3903 8825
      3911 8810
TIME...MOT...LOC 2232Z 323DEG 16KT 3901 8818

$$

HARDIMAN
3 follow-up statements
000 
WWUS53 KILX 212245
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
544 PM CDT SAT JUN 21 2008

ILC033-079-212315-
/O.CON.KILX.SV.W.0169.000000T0000Z-080621T2315Z/
CRAWFORD-JASPER-
544 PM CDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN CRAWFORD AND EASTERN JASPER COUNTIES...

AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3
MILES SOUTH OF SAM PARR STATE PARK...OR ABOUT 3 MILES EAST OF 
NEWTON...MOVING SOUTHEAST AT 18 MPH.  ANOTHER STORM WAS LOCATED NEAR 
STE. MARIE...MOVING SOUTHEAST AT 20 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  SAM PARR STATE PARK...
  STE. MARIE...
  OBLONG...
  WEST LIBERTY...
  HARDINVILLE...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3909 8797 3886 8778 3886 8817 3903 8825
      3911 8810
TIME...MOT...LOC 2244Z 323DEG 16KT 3897 8809

$$

HARDIMAN
000 
WWUS53 KILX 212302
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
602 PM CDT SAT JUN 21 2008

ILC033-079-212315-
/O.CON.KILX.SV.W.0169.000000T0000Z-080621T2315Z/
CRAWFORD-JASPER-
602 PM CDT SAT JUN 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN CRAWFORD AND SOUTHEASTERN JASPER COUNTIES...

AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 2 MILES WEST OF STE. MARIE...OR ABOUT 6 MILES SOUTHEAST OF
NEWTON...MOVING SOUTHEAST AT 18 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  STE. MARIE...
  WEST LIBERTY...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3886 8780 3886 8817 3887 8817 3888 8818
      3891 8820 3897 8816 3900 8808 3899 8793
TIME...MOT...LOC 2302Z 323DEG 16KT 3892 8806

$$

HARDIMAN
000 
WWUS53 KILX 212317
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT SAT JUN 21 2008

ILC033-079-212327-
/O.EXP.KILX.SV.W.0169.000000T0000Z-080621T2315Z/
CRAWFORD-JASPER-
617 PM CDT SAT JUN 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD AND
SOUTHEASTERN JASPER COUNTIES EXPIRES AT 615 PM CDT...

AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3886 8780 3886 8817 3887 8817 3888 8818
      3891 8820 3897 8816 3900 8808 3899 8793
TIME...MOT...LOC 2302Z 323DEG 16KT 3892 8806

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:37 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 21, 2:37 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
237 PM CDT SAT JUN 21 2008

.DISCUSSION...
ISSUED 237 PM CDT SAT JUN 21 2008

SHORT TERM MODELS LOOKS PRETTY SIMILAR WITH OVERALL UPPER LEVEL
PATTERN AND SURFACE PATTERN NEXT SEVERAL DAYS. IN THE LONG
TERM...A BLEND OF THE ENSEMBLES APPEARS THE WAY TO GO AND WILL BE
CONSISTENT WITH PREVIOUS FORECAST.

MAIN CONCERNS THIS PACKAGE WILL BE CHANCES OF PCPN THIS
EVENING...TOMORROW AND THEN AGAIN FROM THE MIDDLE OF NEXT WEEK
THROUGH THE END OF THE WEEK.

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

CONVECTION HAS FINALLY FIRED AGAIN ALONG THE FRONT/SHORT
WAVE/BOUNDARY THAT HAS BEEN MOVING THROUGH THE AREA TODAY AND INTO
THIS AFTERNOON. THIS CONVECTION WILL LIKELY CONTINUE INTO THE
EARLY EVENING HOURS...BUT MAINLY IN THE SOUTHEAST. SO WILL KEEP
SCT CONVECTION FOR A FEW HOURS ALONG AND SOUTH OF I-70. THEN THE
NEXT CHC OF PCPN WILL BE TOMORROW AS A STRONGER SYSTEM MOVES INTO
THE AREA. EVEN THOUGH THE LOW LEVEL MOISTURE WILL BE LIMITED...THIS
SYSTEM WILL HAVE STEEPER LAPSE RATES THAN TODAY AS COOLER AIR
ADVECTS INTO THE REGION IN THE UPPER LEVELS. BASED ON THIS...SPC
HAS INCLUDED US IN A SLIGHT RISK FOR SVR WEATHER AGAIN
TOMORROW...AND AGREE WITH THIS ASSESSMENT. THIS WILL THEN PUSH
THROUGH THE AREA BY LATE AFTERNOON BUT COULD HAVE SOME LINGERING
PCPN IN THE EAST AND SOUTHEAST DURING THE EVENING. SO HAVE
INCLUDED A SCHC FOR THE EVENING HOURS. THEN HIGH PRSS WILL BUILD
INTO THE REGION FOR MONDAY INTO TUESDAY. THIS WILL PROVIDE A BRIEF
DRY PERIOD AS THE PATTERN CHANGES FOR THE REMAINDER OF THE WEEK.

AS THIS PATTERN CHANGES AND THE SFC HIGH PRSS MOVES OFF TO THE
EAST...SOUTHERLY WINDS WILL RETURN AND BRING WAA AND MOISTURE
ADVECTION BACK INTO THE AREA. A WEAK WARM FRONT WILL THEN MOVE UP
INTO THE AREA AND BRING THE RETURN OF PCPN TO CENTRAL IL FOR
TUESDAY NIGHT.

TEMPS WILL COOL SLIGHTLY AFTER THIS THE NEXT TWO WAVES MOVE
THROUGH THE AREA AND THE LONG WAVE TROUGH SITS OVER CENTRAL IL THE
NEXT COUPLE OF DAYS. MODEL GUIDANCE APPEARS TO HANDLE THIS OK AND
HAVE COOLED TEMPS RESPECTIVELY.

LONG TERM...WEDNESDAY THROUGH SATURDAY

FAST QUASI-ZONAL FLOW WILL CONTINUE THROUGH THE REST OF NEXT
WEEK. THIS PATTERN WILL BE VERY FAVORABLE FOR WEAK SHORT WAVES TO
QUICKLY MOVE THROUGH THE FLOW AND BRING REOCCURRING CHANCES OF
STORMS TO THE AREA. WILL LIKELY BE SOME DRY PERIODS BUT TIMING IS
QUITE DIFFICULT THIS FAR OUT. THEREFORE WILL HAVE TO HAVE SOME
LEVEL OF CHC POPS IN THE FCST EACH DAY. FINE TUNING OF THE FCST
FOR DRY PERIODS CAN BE DONE WHEN DETAILS CAN BE BETTER SEEN. SO A
30-40PCT POP WILL BE IN EACH PERIOD FOR NOW.

SOUTHERLY WINDS THROUGH THE PERIOD WILL BRING LOTS OF WAA TO THE
AREA. WARM TEMPS ABOVE NORMAL SHOULD BE COMMON FROM WED TO SAT.
MEX GUIDANCE LOOKS CLOSE SO HAVE KEPT TEMPS CLOSE TO GOING FCST.

AUTEN
&&

.AVIATION...
ISSUED 653 AM CDT SAT JUN 21 2008

THUNDERSTORMS FIRING EARLY THIS MORNING AHEAD OF A WEAK FRONTAL
BOUNDARY SINKING SOUTH FROM THE UPPER MIDWEST/GREAT LAKES. THE
BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR CONVECTIVE DEVELOPMENT
TODAY...BUT IT SHOULD BE SOUTH OF THE TERMINALS BY LATE AFTERNOON.
SOUTHWEST WINDS ARE EXPECTED UNTIL THE BOUNDARY PASSES... WITH
NORTHWEST WINDS BEHIND IT. VFR CONDITIONS WILL PREVAIL...BUT MAY
BRIEFLY DROP INTO THE MVFR CATEGORY WITH THUNDERSTORMS.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 4:04 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT SAT JUN 21 2008

ILZ027>031-036-037-040-041-047-049-050-221100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
404 PM CDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT TONIGHT.
NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA AGAIN ON
SUNDAY. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS.

SEVERAL ADDITIONAL DISTURBANCES WILL IMPACT THE REGION TUESDAY
NIGHT THROUGH SATURDAY. THESE DISTURBANCES WILL ALSO BRING A
PERIODIC CHANCE OF THUNDERSTORMS THROUGH THE PERIOD.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND POINTS
DOWNSTREAM THROUGH THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

ILZ038-042>046-048-051>053-221100-
CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-PIATT-
SANGAMON-VERMILION-
404 PM CDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA AGAIN ON
SUNDAY. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS.

SEVERAL ADDITIONAL DISTURBANCES WILL IMPACT THE REGION TUESDAY
NIGHT THROUGH SATURDAY. THESE DISTURBANCES WILL ALSO BRING A
PERIODIC CHANCE OF THUNDERSTORMS THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-221100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
404 PM CDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING AS
A SURFACE TROUGH MOVES ACROSS THE AREA. A FEW OF THESE STORMS MAY
BECOME SEVERE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY
THREAT. THIS ACTIVITY IS EXPECTED TO DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA AGAIN ON SUNDAY.
A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

SEVERAL ADDITIONAL DISTURBANCES WILL IMPACT THE REGION TUESDAY
NIGHT THROUGH SATURDAY. THESE DISTURBANCES WILL ALSO BRING A
PERIODIC CHANCE OF THUNDERSTORMS THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM.

HARDIMAN

In the hours before

Local storm report, Jun 21, 2:21 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
221 PM CDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             3 W NEWMAN              39.80N 88.04W
06/21/2008  M0.88 INCH       DOUGLAS            IL   CO-OP OBSERVER

&&

JPARR
Local storm report, Jun 21, 3:25 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 W HIDALGO             39.16N 88.19W
06/21/2008  E1.50 INCH       JASPER             IL   CO-OP OBSERVER

            NEIGHBOR RELAYED IT TO CO-OP OBSERVER

&&

AUTEN
Local storm report, Jun 21, 4:21 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
421 PM CDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             LERNA                   39.42N 88.29W
06/21/2008  M0.75 INCH       COLES              IL   TRAINED SPOTTER

&&

SCHAFFER
Local storm report, Jun 21, 4:26 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
426 PM CDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             1 S LERNA               39.40N 88.29W
06/21/2008  M0.88 INCH       COLES              IL   EMERGENCY MNGR

&&

SCHAFFER
Local storm report, Jun 21, 4:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             3 SW HIDALGO            39.13N 88.19W
06/21/2008  M0.75 INCH       JASPER             IL   CO-OP OBSERVER

&&

SCHAFFER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:59 PM CDTSevere Thunderstorm WarningILXDouglas, Edgar46 min
Jun 21, 2:43 PM CDTSevere Thunderstorm WarningILXCumberland, Jasper47 min
Jun 21, 3:38 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Moultrie52 min
Jun 21, 4:50 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.